# SDR DHL9974108C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AREA FWD OF E/E COMPARTMENT FS 305 CORROSION ON UNDER SIDE OF FLOOR SUPPORT CHANNEL RBL 0-15.  REMOVED FLOOR SUPPORT CHANNEL.  FABRICATED ANGLE FLOOR SUPPORT PER SRM 53-10-2, 12 BY 2.5.  INSTALLED FLOOR PANELS, N/R 3438.
